Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 164, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Sep 9, 2016, 8:44 AM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Sep 9, 2016, 6:48 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 8:44 AM EDT (12:44 UTC)
- In effect from
- Sep 9, 2016, 6:48 PM EDT
- Expired
- Sep 13, 2016, 12:30 PM EDT
- In force
- 4 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River near Seymour (SERI3). The gauge peaked at 14.09 ft at Sep 10, 2016, 5:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
608
WGUS43 KIND 091244
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 AM EDT FRI SEP 9 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in southern Indiana...
East Fork White River...
.Lowland flooding will develop quickly today. Flooding is not
expected to exceed levels seen in August. High water will
affect a few local and state roads...low agricultural land and
river parks.
Heavy rains of 2 to more than 4 inches fell in the Columbus ...
Rushville...Greensburg and North Vernon areas on Thursday evening.
Additional rain today and tonight may cause a higher crest and
prolong flooding.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-100044-
/O.NEW.KIND.FL.W.0164.160909T2248Z-160913T1630Z/
/SERI3.1.ER.160909T2248Z.160910T0600Z.160913T0430Z.NO/
844 AM EDT FRI SEP 9 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from this evening to Tuesday afternoon.
* At 7:45 AM Friday the stage was 8.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 13.5 feet by after midnight tomorrow. The river will
fall below flood stage by early Tuesday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$5 follow-up statements
554
WGUS83 KIND 091542
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1142 AM EDT FRI SEP 9 2016
...A Flood Warning continues for portions of the following rivers in
southern Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding will develop quickly during Friday afternoon in
portions of Jackson county and continue through the weekend.
Flooding is not expected to exceed levels seen in August. High water
will affect a few local and state roads...low agricultural land and
river parks.
Heavy rains of 2 to more than 4 inches fell in the Columbus ...
Rushville...Greensburg and North Vernon areas on Thursday evening.
Additional rain this afternoon and tonight may cause a higher
crests and prolong flooding.
Early Friday afternoon...the East Fork White and Muscatatuck Rivers
were rising steadily. The East Fork White River was approaching
flood stage at Seymour. The Vernon Fork of the Muscatatuck River
was at bankfull levels in the I-65 area.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-101542-
/O.EXT.KIND.FL.W.0164.160910T0448Z-160910T1825Z/
/SERI3.1.ER.160910T0448Z.160910T0600Z.160910T0625Z.NO/
1142 AM EDT FRI SEP 9 2016
The Flood Warning continues for
The East Fork White River at Seymour.
* from late tonight to Saturday afternoon.
* At 10:45 AM Friday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 12.1 feet by after midnight tomorrow. The
river will fall below flood stage by after midnight tomorrow.
* At 12.0 feet...Significant agricultural lands begins to flood. High
water affects some local roads.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-101541-
/O.CON.KIND.FL.W.0165.160912T1721Z-160913T0000Z/
/WHLI3.1.ER.160912T1721Z.160912T1800Z.160912T1800Z.NO/
1142 AM EDT FRI SEP 9 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Monday afternoon to Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.5
feet Monday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$214
WGUS83 KIND 100313
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 PM EDT FRI SEP 9 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding was developing quickly Friday afternoon and
evening in portions of Jackson county, which will continue
through the weekend. Flooding is not expected to exceed levels seen
in August. High water will affect a few local and state roads...low
agricultural land and river parks.
Heavy rains of 2 to more than 4 inches fell in the Columbus ...
Rushville...Greensburg and North Vernon areas on Thursday evening.
Additional rain overnight Friday night into Saturday may cause
higher crests and prolong flooding.
The East Fork White and Muscatatuck Rivers
were rising steadily as of late Friday evening. The East Fork White
River was 1.4 feet above flood stage at Seymour at 11 PM EDT.
Earlier Friday the Vernon Fork of the Muscatatuck River was at
bankfull levels in the I-65 area.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-110313-
/O.EXT.KIND.FL.W.0164.160910T0247Z-160912T2217Z/
/SERI3.1.ER.160909T2009Z.160911T1800Z.160912T1017Z.NO/
1113 PM EDT FRI SEP 9 2016
The Flood Warning continues for
The East Fork White River at Seymour.
* from this evening to Monday evening.
* At 10:49 PM Friday the stage was 13.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to continue rising to a
maximum near 13.8 feet.
* At 13.5 feet...Significant agricultural lands are flooding. High
water affects some local roads. Jackson County Road 700 E begins
to flood.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-110312-
/O.CON.KIND.FL.W.0165.160912T1721Z-160913T0000Z/
/WHLI3.1.ER.160912T1721Z.160912T1800Z.160912T1800Z.NO/
1113 PM EDT FRI SEP 9 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Monday afternoon to Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.5
feet Monday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
BHH313
WGUS83 KIND 101517
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1117 AM EDT SAT SEP 10 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...
.High river levels and some lowland flooding will occur along rivers
in southern Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-111330-
/O.EXT.KIND.FL.W.0164.000000T0000Z-160911T1330Z/
/SERI3.1.ER.160909T2009Z.160910T0945Z.160911T0130Z.NO/
1117 AM EDT SAT SEP 10 2016
The Flood Warning continues for
The East Fork White River at Seymour.
* until Sunday morning.
* At 9:45 AM Saturday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 14.0 feet...Pasture lands...agricultural lands and several County
and State Roads begin to flood. High water isolates a few river
cabins. State Road 235 east of Medora and county roads near
Shields and Vallonia flood. Roads that begin to flood include 258
east of Cortland...County Road 725 N just north of the gaging site
and Ewing Road near Brownstown.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-111516-
/O.CON.KIND.FL.W.0165.160912T1721Z-160913T0000Z/
/WHLI3.1.ER.160912T1721Z.160912T1800Z.160912T1800Z.NO/
1117 AM EDT SAT SEP 10 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Monday afternoon to Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.5
feet Monday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$762
WGUS83 KIND 110149
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
949 PM EDT SAT SEP 10 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...
.High river levels and some lowland flooding will occur along rivers
in southern Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-111930-
/O.EXT.KIND.FL.W.0164.000000T0000Z-160911T1930Z/
/SERI3.1.ER.160909T2009Z.160910T0945Z.160911T0730Z.NO/
949 PM EDT SAT SEP 10 2016
The Flood Warning continues for
The East Fork White River at Seymour.
* until Sunday afternoon.
* At 8:45 PM Saturday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* At 12.0 feet...Significant agricultural lands begins to flood. High
water affects some local roads.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-120148-
/O.EXT.KIND.FL.W.0165.160912T1657Z-160913T0057Z/
/WHLI3.1.ER.160912T1657Z.160912T1800Z.160912T1857Z.NO/
949 PM EDT SAT SEP 10 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Monday afternoon to Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0
feet Monday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$840
WGUS83 KIND 111221
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
820 AM EDT SUN SEP 11 2016
...The Flood Warning is no longer in effect for portions of the
following river in southern Indiana...
East Fork White River...
.The East Fork White River at Seymour fell below flood stage early
this morning and will return to near normal levels by Tuesday.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-111250-
/O.CAN.KIND.FL.W.0164.000000T0000Z-160911T1930Z/
/SERI3.1.ER.160909T2009Z.160910T0945Z.160911T0512Z.NO/
820 AM EDT SUN SEP 11 2016
The Flood Warning is cancelled for
The East Fork White River at Seymour.
* At 6:45 AM Sunday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 1:12 AM Sunday.
* Forecast...The river will continue to fall to 8.7 feet by tomorrow
morning.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 9, 6:37 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 9, 6:37 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 637 AM EDT FRI SEP 9 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 339 AM EDT Fri Sep 9 2016 Periodic chances for showers and storms will continue in a warm and humid airmass through Saturday until a cold front can move through central Indiana. Behind the front...cooler and much drier air will overspread the Ohio Valley into early next week. A frontal boundary will bring the next chance for storms the middle of next week. && .NEAR TERM /Today/... Issued at 339 AM EDT Fri Sep 9 2016 Convection has largely ceased over the forecast area for the time being as the front has shifted south of central Indiana...with the exception of some isolated activity over the southwest counties. Left in the wake of the heavy rain and storms are pockets of low stratus and fog in the soupy airmass. 07Z temps ranged from the upper 60s to lower 70s in most locations. Several issues at play for today...first is the expected expansion of both low stratus and fog through daybreak...followed by renewed convective development later today with the return of the frontal boundary north into the forecast area. So far...dense fog has remained relatively isolated and primarily focused over the northern Wabash Valley where skies have cleared. With that being said...11-3.9 micron satellite imagery showing expanding pockets of stratus generally under 1000ft with higher convective cloud debris expanding northeast from the mid Mississippi Valley. The clouds may further limit more widespread fog development over the next few hours...but short range guidance led by the HRRR favoring potential for more widespread low visibilities developing over much of the northern half of the forecast area over the next few hours. With visibilities not out of control yet...have no plans to issue a dense fog advisory and will instead take a wait and see approach. Whatever fog and low stratus is around at daybreak may take some time to mix out with stagnant flow in the low levels initially. Model soundings showing an abundance of low level moisture which will likely keep much of the area mostly cloudy today. The frontal boundary will lift northeast out of the mid Mississippi Valley in response to the amplifying upper trough tracking across the northern Plains and contributing to cyclogenesis by late day in the upper Midwest. Ongoing convection along the boundary from Missouri into western Kentucky will track northeast with the boundary and is likely to expand into the forecast area in a weakened state by mid morning and may bring additional rain to the area into the afternoon. Hi-res guidance continues to favor convective development over eastern Missouri and Illinois by late afternoon at the nose of an approaching low level jet. Most of this activity should hold off from expanding into the forecast area until the evening. Once again...locally heavy rainfall will be the primary concern from showers and storms later today with a juiced airmass and precip water values at or above 1.5 inches over the southern half of the forecast area. This will become an even greater factor tonight as the low level jet expands into the area. Temps...prefer the cooler MAVMOS today with abundant cloud cover anticipated. It will remain humid with highs generally making it into the lower 80s. && .SHORT TERM /Tonight through Sunday Night/... Issued at 339 AM EDT Fri Sep 9 2016 Forecast challenges focus on rainfall and storms tonight into Saturday morning and again potentially Saturday afternoon before a cold front clears the area. Convection developing to our west is expected to overspread the forecast area during the evening as the aforementioned low level jet expands and increases across central Indiana. The deeper tropical moisture plume will be pulled north into the region with the frontal boundary as well...with precip water values returning to levels of 2 to 2.25 inches. Combined with forcing aloft as mid level heights begin to buckle in response to the approaching upper trough...rain and storms are likely to become widespread once again tonight across the forecast area. Could see stronger storms with potential for gusty winds but the primary threat will be torrential rainfall and localized flooding. There should be a lull in convective coverage Saturday morning...but the arrival and passage of the cold front Saturday afternoon ahead of the upper trough may initiate a new round of storms along the front. At this point...the eastern half of the forecast area stands the best chance to see additional storms with the potential for convection to be more intense as they track into Ohio where the atmosphere is likely to be more unstable. With the front shifting east of the area by late afternoon...should see a dry and noticeably less humid end to the day Saturday. The second half of the weekend looks spectacular as high pressure takes over in the wake of the departing cold front. Skies will clear quickly Saturday night and remain mostly clear through the rest of the short term as deep subsidence and increasingly drier air advects into central Indiana. Temps...low level thermals largely supported a model blend for temps through the period. Highs will slip back into the mid and upper 70s on Sunday while lows by Saturday and Sunday nights will be in the lower to mid 50s. A much more refreshing and comfortable airmass for the region for the second half of the weekend. && .LONG TERM /Monday through next Thursday/... Issued at 222 AM EDT Fri Sep 9 2016 Ensembles in good agreement with the main weather pattern during this period. Subtropical ridging expected across the southern parts of the country, with the westerlies located along the Canadian border. Main weather maker during this period will be a short wave trough that is expected to drop southeast through the Great Lakes around next Wednesday. Will keep some chance PoPs in the forecast near the middle of next week to cover this feature. && .AVIATION /Discussion for the 091200Z TAFS/... Issued at 637 AM EDT Fri Sep 9 2016 Widespread IFR/LIFR conditions due to fog and low ceilings currently across the area. These conditions will linger into the late morning hours, as boundary layer heating allows the fog to dissipate and the low ceilings to lift and scatter out towards midday. Convective threat expected to increase across the terminals by late this afternoon and into the evening hours as models indicate a 30 kt low level jet nosing into western Indiana by sunset. Brief IFR visibility restrictions in the heavier cells. CB bases around 020. Light surface winds early this morning expected to become 130-160 degrees at 5-8 kts by late morning, veering around to 170-190 degrees at 7-10 kts by late afternoon. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....JAS AVIATION...JAS
Hazardous weather outlook, Sep 9, 3:54 AM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 AM EDT FRI SEP 9 2016 INZ021-028>031-035>049-051>057-060>065-067>072-101000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 354 AM EDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS. AREAS OF FOG THIS MORNING...ESPECIALLY NORTH OF INTERSTATE 70. HAZARDS: LIGHTNING...GUSTY WINDS...TORRENTIAL RAINFALL CAUSING LOCALIZED FLOODING. REDUCED VISIBILITIES. TIMING: STORMS ANYTIME BUT ESPECIALLY THIS EVENING INTO THE OVERNIGHT. AREAS OF FOG THROUGH 9 AM THIS MORNING. DISCUSSION: SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A FRONTAL BOUNDARY REMAINS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AT TIMES SATURDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WHILE WIDESPREAD SEVERE STORMS DO NOT APPEAR LIKELY AT THIS TIME...HEAVY RAINFALL AND LIGHTNING WILL BE THREATS WITH THE STORMS. DISCUSSION: CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT MOVES THROUGH CENTRAL INDIANA ON SATURDAY AFTERNOON. FURTHER OUT...A COLD FRONT WILL BRING ADDITIONAL SHOWERS AND THUNDERSTORMS BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL REPORTS WOULD BE APPRECIATED TODAY...TONIGHT AND SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Sep 9, 5:45 AM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 545 AM EDT FRI SEP 9 2016 INZ021-028>031-035>049-091400- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS 545 AM EDT FRI SEP 9 2016 ...AREAS OF FOG THIS MORNING... AREAS OF FOG WILL CAUSE DRASTIC REDUCTIONS IN VISIBILITIES ALONG AND NORTH OF INTERSTATE 70. LOCALLY DENSE FOG WITH VISIBILITIES AS LOW AS A QUARTER MILE ARE POSSIBLE. IF TRAVELING...BE ALERT FOR RAPIDLY CHANGING VISIBILITIES OVER SHORT DISTANCES. FOG IS EXPECTED TO BURN OFF BY MID MORNING. RYAN
Local storm report, Sep 9, 6:58 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 AM EDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD BLOOMINGTON 39.17N 86.52W
09/08/2016 MONROE IN AMATEUR RADIO
WATER RESCUE FROM VEHICLE AT 5300 W. WOODWARD RD.
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:18 PM EDT | Flash Flood Warning | IND | Greene, Monroe | 3 hr |
| Sep 8, 9:49 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Sep 9, 12:42 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 6 hr |
| Sep 9, 3:57 AM EDT | Areal Flood Advisory | IND | Rush | 3 hr |
| Sep 9, 6:50 AM EDT | Areal Flood Advisory | IND | Rush | 3 hr |
| Sep 9, 10:51 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.